# SDR 97ZZZX1118

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6898735
- Condition: Smoking
- Location: Exh Collector
- Part time: 7,015 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

19.4 HOURS AFTER A REPAIR TO THE TURBINE PT SUPPORT, THE TURBINE STARTED SMOKING HEAVILY ON SHUT DOWN.  AFTER THE ENGINE COOLED, A VISUAL INSPECTION FOUND OIL PUDDLING IN THE TURBINE EXHAUST COLLECTOR.  UNIT SENT BACK FOR REPAIR.
